Source: Rocky Mountain J. Math.
Volume 38, Number 6
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
J. Carpenter, Finiteness theorems for forms over global fields, Math. Z. 209 (1992), 153-166.
A. Czogala, On reciprocity equivalence of quadratic number fields, Acta Arith. 58 (1991), 29-46.
E. Hecke, Lectures on the algebraic numbers, Springer-Verlag, New York, 1981.
Mathematical Reviews (MathSciNet): MR638719
T.Y. Lam, The algebraic theory of quadratic forms, W.A. Benjamin, Inc., New York, 1973.
Mathematical Reviews (MathSciNet): MR396410
F. Lemmermeyer, Reciprocity laws. From Euler to Einstein, Springer-Verlag, New York, 2000.
O.T. O'Meara, Introduction to quadratic forms, Springer-Verlag, New York, 2000.
R. Perlis, K. Szymiczek, P.E. Conner and R. Litherland, Matching Witts with global fields, Contemp. Math. 155 (1994), 365-387.
M. Somodi, A characterization of the finite wild sets of rational self-equivalences, Acta Arith. 121 (2006), 327-334.
--------, On the size of the wild set, Canad. J. Math. 55 (2005), 180-203.
K. Szymiczek, Witt equivalence of global fields, Comm. Algebra 19 (1991), 1125-1159.